# SDR 2WAA2018073029001

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 56,375 hours, 37,195 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF RT ENGINE APPROACHED CAUTION ZONE EGT. AFTER TAKE OFF RT ENGINE EGT 75 DEGREES CELSIUS HIGHER THAN LT ENGINE 560 DEGREES CELSIUS OIL TEMP EXCEEDED 130 DEGREES CELSIUS. FUEL FLOW RT ENGINE 1000 PPH HIGHER THAN LT ENGINE
